# SDR CA190613013

- Difficulty date: September 20, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc O360A4M
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: LN9037M10X85
- Condition: Broken
- Location: Mlg
- Part time: 6,614 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100HR INSPECTION FOUND RIGHT GEAR O/B FRONT BOLT MISSING. FOUND BOLT, NUT AND WASHERS IN LANDING GEAR ACCESS BAY. BOLT WAS BROKEN IN TWO PIECES AT THE STARTING OF THE THREADS. FOUND DISBONDING BETWEEN THE LOWER WING STUB SPAR AND THE WING STUB SKIN. (TC# 20190613013)
